Changing Me 2 Atripla
Nov 26, 2008
I went for my quartly check up recently and my doctor recommended a change in medication from combivir and efaranez to atripla as my stats are all perfect, virus undetectable, i have never missed a dose in 4 years, and it means going form 3 pills daily to 1...
I have always suffered gut problem since starting meds so that maybe another reason for a change, he told me that i should get little side effects as the 2 meds are similar and that he is very confident atripla will work just as well if not better than my current regime and if for some reason i am not happy or i do get some side effects then i can always switch back!
From speaking with nurses in clinic they say everyone they know how has switched to this or started it has had no problems and its a great regime - i just worry by switching i will develop more side effects with this, how likely is that?
I am excited as hopefully it relieves my gut symptoms at the same time and 1 pill instead of 3 is appealing...
All i need is reassurance that atripla will work, keep my stats gr8, and that side effects will be minimal - i dont mind the crazy dreams from efaranez which i sometimes still get now, as they can be quite erotic at times so it can be like watching free porn hahaha :)
Response from Dr. Henry
What you have heard is true. Most patients switching to Atripla tolerate it the same or better than Combivir + Sustiva often with less stomach side effects. Close monitoring during the switch period if a good idea. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Oral Ulcers A Symptom Of Acute HIV Infection?
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
- Can I Get Crabs With Condom On?
- Can You Get Hepatitis C From Urine?
- How Long Does Fluconazole Stay In Your System?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.